<< Previous Issue Journal of the Korean Mathematical Society (Vol. 7, No. 1) Next Issue >>
J. Korean Math. Soc. 1970 Vol. 7, No. 1, 1—28
An integral estimate for an elliptic system of partial differential equations
Hyun Chun Shin
J. Korean Math. Soc. 1970 Vol. 7, No. 1, 1—5
On the weak primitivity of matrix rings
Wuhan Lee
J. Korean Math. Soc. 1970 Vol. 7, No. 1, 7—14
A note on the complexification of a ring
Young L. Park
J. Korean Math. Soc. 1970 Vol. 7, No. 1, 15—18
Analytic extensions and local spectra
Jae Chul Rho
J. Korean Math. Soc. 1970 Vol. 7, No. 1, 19—24
Openness theorems on $C^r$ immersions and embeddings of some Hilbert manifolds
Yongtae Shin
J. Korean Math. Soc. 1970 Vol. 7, No. 1, 25—28

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd